# SDR A6WA200940715

- Difficulty date: October 16, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 13,494 hours, 12,714 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 473.15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG BAY FS 473.15 HYD SUPPORT CRACKED (1 X .500" LONG).  HYD SUPPORT BRACKET ON LT MLG BAY REPLACED IAW SRM 51-42-06.  (K)
